MathSciNet Relay Station
MathSciNet bibliographic data
MR288612 (44 #5808) 47.35
Halmos, P. R. Reflexive lattices of subspaces. J. London Math. Soc. (2) 4 1971 257–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement